# SDR DL72W990693

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516348118
- Condition: Worn
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1148 FRAME WAS FOUND WORN ON THE I/B HORIZ FLANGE RADIUS AT S22L. THE WEAR WAS CAUSED BY CONTACT WITH A HYD LINE.  REPAIRED PER ERA 332949-14, REV A.
